# SDR DALA2024111410960

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,752 hours, 24,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4L DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: FWD SLIDER OUT OF PLACE ON GIRT BAR. REPOSITION SLIDER. REF B757 AMM 52-11. OPS CKS GOOD. (6627074)
